On arbitrary sequences of isomorphisms in
Charles C. Pugh
Trans. Amer. Math. Soc. 184 (1973), 387-400
Similar Articles |
Abstract: In this paper a new, clean proof of an algebraic theorem needed in ordinary differential equations is presented. The theorem involves the existence and uniqueness of a ``complete splitting'' for some subsequence of an arbitrary sequence of isomorphisms of Euclidean m-space. In the positive-definite case, a complete splitting is a limit condition on eigenspaces and eigenvalues.
- G. Mostow, Lectures on Lie groups and Lie algebras, Lecture 32, Yale University, New Haven, Conn.
- C. Pugh, The closing lemma, Amer. J. Math. 89 (1967), 956-1009. MR 37 #2256. MR 0226669 (37:2256)
Retrieve articles in Transactions of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1973
American Mathematical Society